Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 4, Pages 663-668
http://dx.doi.org/10.1155/S0161171293000821

Order extension of order monomorphisms on a preordered topological space

Department of Economics, The University of Queensland, 4072, Qld., Australia

Received 29 April 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper proves Nachbin-type extension theorems for infinitely many functions on a topological space equipped with a preorder.